MAUDE Adverse Event Report: Saluda Medical PTY LTD Evoke Closed Loop Stimulator (CLS) (US); SCS IPG

Saluda Medical PTY LTD Evoke Closed Loop Stimulator (CLS) (US); SCS IPG
Model Number 102901
Medical Device Problem Codes Patient-Device Incompatibility (2682); Lack of Effect (4065)
Health Effect - Clinical Codes Inadequate Pain Relief (2388); Implant Pain (4561)
Date of Event 08/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A patient implanted with an evoke spinal cord stimulation (scs) system reported pain at the evoke closed loop stimulator (cls) implant site.The patient reported an unrelated trauma had occurred near the implant site, which may have contributed to the reported pain.Additionally, the patient reported inadequate pain relief since implantation.The evoke scs system was subsequently explanted.The evoke scs system was confirmed to be functioning as intended prior to the explant.
 
Additional Manufacturer Narrative
(b)(4).The evoke scs system was not returned to saluda.The root cause of the implant pain and inadequate pain relief could not be definitively determined; however, the unrelated trauma the patient experienced at the cls implant site may have contributed to the reported pain.The evoke scs system surgical guide details potential risks associated with surgery and spinal cord stimulation including, "temporary or persistent post-surgical pain at hardware implantation sites and inadequate pain relief following system implantation or over time and the patient may require surgery (including revision, explant, and replacement) as a result¿.

Brand Name
Evoke Closed Loop Stimulator (CLS) (US)
Common Device Name
SCS IPG
Manufacturer (Section D)
Saluda Medical PTY LTD
5 eden park drive
macquarie park, nsw 2113
AS  2113
Manufacturer (Section G)
Saluda Medical Pty Ltd
5 eden park drive
macquarie park, nsw 2113
AS   2113
Manufacturer Contact
sadie mauser
5 eden park drive
macquarie park, nsw 2113
AS   2113
MDR Report Key50690242
Report Number3021836309-2026-00271
Device Sequence Number5891216
Product Code LGW
UDI-Device Identifier09352307001572
UDI-Public09352307001572
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P190002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/27/2026
Device Model Number102901
Device Catalogue Number3042
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/13/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown